Advanced Search
MyIDEAS: Login

Nonlinear taxation and punishment

Contents:

Author Info

  • Tommy Andersson

Abstract

The paper analyzes nonlinear tax schedules that are identified by maximizing a welfare function represented by a weighted summation of net utilities over a set of n>=3 differing individuals. We demonstrate that some of the feasible and Pareto efficient tax schedules that satisfy self-selection can only be identified by maximizing a welfare function of the above form if (at least) one of the individuals in the economy is assigned a negative weight.

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.1742-7363.2007.00046.x
File Function: link to full text
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by The International Society for Economic Theory in its journal International Journal of Economic Theory.

Volume (Year): 3 (2007)
Issue (Month): 1 ()
Pages: 47-56

as in new window
Handle: RePEc:bla:ijethy:v:3:y:2007:i:1:p:47-56

Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=1742-7355

Order Information:
Web: http://www.blackwellpublishing.com/subs.asp?ref=1742-7355

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Tommy Andersson, 2007. "A Note on Nonlinear Income Taxes and the Utility Possibility Set," Economics Bulletin, AccessEcon, vol. 8(5), pages 1-8.
  2. repec:ebl:ecbull:v:8:y:2007:i:5:p:1-8 is not listed on IDEAS

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bla:ijethy:v:3:y:2007:i:1:p:47-56. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.